# SDR ASAA12510898

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 12,668 hours, 4,069 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"AUTO FAIL" AND "ALTN" ILLUMINATED ON PRESSURIZATION PANEL W/AUTO.  FAULT CLEARS AFTER SWITCHING FROM AUTO TO MANUAL TO AUTO.  NR 2 PRESS CTLR INDICATES NO FAULTS.  NR 2 DCPC INDICATES FAULT CONT PNL 101.  TROUBLESHOT PER FMI 21 31 00 810 801 BITE CHECK PER FIM 21 31 TK 803 OPS NORMAL, NO FAULTS SYS STATUS OK.
